# SDR YENA2021063000411

- Difficulty date: June 23, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 63,966 hours, 2,285 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 466, RSW-BOS. CREW REPORTED A DIRTY SOCK SMELL IN THE COCKPIT AND CABIN DURING CLIMB OUT, STRONGER IN THE CABIN, WITH THE AFT CABIN DESCRIBING AS BURNING EYES. THE AIRCRAFT WILL BE REMOVED FROM SERVICE FOR AN ECS SYSTEM DECONTAMINATION AND TROUBLESHOOTING OF THE SOURCE OF THE ODOR; SUPPLEMENTAL INFORMATION TO FOLLOW.
